# SDR UIEA2024112501114

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAFFIC ALERT & COLLISION AVOIDANCE SYS HEALTH CHECK, ON TCAS UPPER ANTENNA WITH SCRATCHES ON FUSELAGE SKIN( THE TCAS UPPER ANTENNA DOUBLER WAS BLEND OUT AND INSPECTION WERE PERFORMED IAW TRE 6753708. NO FURTHER DEFECTS NOTED. )
